English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Hilbert Space Embeddings and Metrics on Probability Measures

Sriperumbudur, B., Gretton, A., Fukumizu, K., Schölkopf, B., & Lanckriet, G. (2010). Hilbert Space Embeddings and Metrics on Probability Measures. Journal of Machine Learning Research, 11, 1517-1561.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-C0B2-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-7705-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Sriperumbudur, BK, Author              
Gretton, A1, 2, Author              
Fukumizu, K, Author              
Schölkopf, B1, 2, Author              
Lanckriet, GRG, Author
Affiliations:
1Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society, ou_1497795              
2Max Planck Institute for Biological Cybernetics, Max Planck Society, Spemannstrasse 38, 72076 Tübingen, DE, ou_1497794              

Content

show

Details

show
hide
Language(s):
 Dates: 2010-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: BibTex Citekey: 6517
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Machine Learning Research
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Brookline, MA : Microtome Publishing
Pages: - Volume / Issue: 11 Sequence Number: - Start / End Page: 1517 - 1561 Identifier: ISSN: 1532-4435
CoNE: https://pure.mpg.de/cone/journals/resource/111002212682020